MathSciNet Relay Station
MathSciNet bibliographic data
MR2307884 (2009b:35178) 35K55 (34E05 34E15)
Dumortier, Freddy; Popović, Nikola; Kaper, Tasso J. The critical wave speed for the Fisher-Kolmogorov-Petrowskii-Piscounov equation with cut-off. Nonlinearity 20 (2007), no. 4, 855–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement